# SDR 03FDEA00740

- Difficulty date: May 16, 2003
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N395FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46629
- Aircraft time: 70,085 hours, 28,393 cycles
- Engine: Ge CF6*
- System (JASC): 2740 · Stabilizer Control System
- Part: Pivot Assy
- Condition: Seized
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZ STAB CONSTANT SECTION BEARINGS - SUSPECTS R/H PIVOT BEARING IS FROZEN. PIVOT BEARING SHAFT HEAD MOVED INTO SUPPORT RETAINER.  PREFORMED PIVOT BOLT LUBRICATION PER W/C 27C2116, FUNCTIONED ENTIRE   HORIZONTAL STAB TO FULL ANUG AS WELL AS FULL A N D PER W/C27C4602. NO BINDING OR POPPING NOISE NOTED. 5/16/03.
